# SDR A6WA201140440

- Difficulty date: June 2, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- Aircraft time: 17,690 hours, 169,980 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: 78279015
- Part serial: 200112145
- Condition: Odor
- Location: Right
- Part time: 21,418 hours, 20,069 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RIGHT PACK OVERTEMP AT GATE WITH ACRID ODOR, P/P ON MEL.  R & R RT ACM AND RAM AIR CHECK VALVE AND COALESCER SOCK IAW 21-51-10 AND 21-52-07 AS REQUIRED, OPS CK LEAK GOOD.  REMOVED PLACARD AND MEL.
